Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

On some properties of partial intersection schemes.

Título inglés On some properties of partial intersection schemes.
Título español Algunas propiedades de los esquemas de intersección parcial.
Autor/es Ragusa, Alfio ; Zappalà, Giuseppe
Organización Dip. Mat. Inform. Univ. Catania, Catania, Italia
Revista 0010-0757
Publicación 2003, 54 (3): 255-267, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Partial intersection subschemes of Pr of codimension c were used to furnish various graded Betti numbers which agree with a fixed Hilbert function. Here we study some further properties of such schemes; in particular, we show that they are not in general licci and we give a large class of them which are licci. Moreover, we show that all partial intersections are glicci. We also show that for partial intersections the first and the last Betti numbers, say m and p respectively, give bounds each other; in particular, in codimension 3 case we see that [(p+5)/2] ≤ m ≤ 2p+1 and each m and p satisfying the above inequality can be realized.
Clasificación UNESCO 120105 ; 120101
Palabras clave español Intersección ; Esquemas ; Función de Hilbert ; Ligaduras Gorenstein
Código MathReviews MR2010788
Código Z-Math Zbl 1053.13007
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es